Kidney infection gain weight

Common Questions and Answers about Kidney infection gain weight

infection

634218 tn?1228151139 Have you seen your doctor to ask him if the pain meds is causing the weight gain? Don't feel bad, I'm gaining weight too for no reason at all :( I had a hysterectomy in Feb 2008.
Avatar n tn Certain medications like antidepressants cause weight gain. Late night snacking and poor sleep too can cause weight gain. Polycystic ovary too causes weight gain, hence has to be ruled out by an ultrasound of abdomen. It is difficult to comment beyond this at this stage. Do consult your doctor and get investigated accordingly for this. Please let me know if there is any thing else and do keep me posted. Take care!
1247613 tn?1268785691 ve had serious insomnia and anxiety/fear due to the idea that I may get that kidney infection again. The pain of the kidney infection scared me out of anorexia, to say the least. The anxiety had become extreme to the point of serious panic attacks. My mother sent me something called lorazepam, she tells me that if I have an attack, I should take it. I wanted to ask a doctor's opinion before I actually take it at the time of my panic attacks which usually occurs at night.
Avatar f tn , I did find out I am anemic (iron deficience) a month ago and am on iron supplements now for a over a month. Was treated for sinus infection, ear infection and still have symptoms. Any ideas? The weight gain is really concerning as I have not changed my diet.
1549643 tn?1495759353 I would really talk to your doctor if you are worried. The kidney function test is easily enough done and then it won't be on your mind. If the weight gain is fluid retention then it may be kidney related. And drink water. Dehydration is something you do have control over and will help protect your kidneys from the toradol. Also nixing the caffeine will help as well.
Avatar f tn Hi, I have been gaining weight rapidly for the past year. Since discovering that I have been gaining weight, I have increased my exercise and change my eating habits significantly (more whole foods, less processed junk). I am continuing to gain weight and it's very frustrating. I have been tested for low thyroid, cushing's, etc. etc. Nada. I am not getting anywhere. I am very uncomfortable with over 200 lbs now on my 5'4" frame. I used to maintain about 122 lbs.
Avatar n tn Medications like OCpills, antidepressants, pain killers, steroids all can lead to weight gain. Lack of sleep will make you gain weight. Lack of sleep makes you physiologically stressed resulting in fat storage. Stress makes a person eat more to compensate and leads to production of hormone cortisol that stores fat. If you follow these measures it will definitely help. If the problem persists seek professional help and get thyroid tersts, kidney tests done. I sincerely hope it helps.
Avatar f tn Late night snacking and poor sleep too can cause weight gain. Polycystic ovary too causes weight gain, hence has to be ruled out by an ultrasound of abdomen. Certain medications like antidepressants cause weight gain. Also the diet should contain more of green leafy vegetables, fruits and protein and less of spaghetti, potato etc.
1318462 tn?1274239115 I am 43 years old and I have gained so much weight that I hate looking at myself. I have always been athletic..very tall with a strong lean body...until a year ago. I exercise single day; sometimes I run sometimes I fast walk. I eat right...no sodas, and junk and greasy stuff. I have always been conscious of my eating habits and my weight. I am ex military so this really is hard for me.
Avatar f tn Weight gain is common with the shot while on it. Do you have a burning sensation or anything when you try to pee? Is the urge there all the time? Are you sure the blood isn't coming from your urethra and is an actual period (easy test by just wiping each area to see where it's coming from)? If even the first two are true, I'd go to the doctor and get tested for a UTI.
Avatar f tn Though drinking soda will not directly cause diabetes, it adds extra calories to the diet that may cause weight gain, increasing the risk for developing diabetes. Lifestyle modification and healthy diet can significantly lower the risk of diabetes and other chronic conditions including CKD. Hope this helps. Take care and do keep us posted.
976084 tn?1270872439 Crohn’s disease, diverticulitis, infection in kidney, kidney stones, constipation, and an abscess in rectus abdominis muscle or psoas muscle can all cause lower left abdomen pain. It could also be a periumbilical hernia that has got trapped resulting in small bowel obstruction or mesenteric ischemia. An ultrasound or CT scan of abdomen is definitely required. Aortic aneurysm too can present this way.
1426120 tn?1283039272 Certain medications like antidepressants cause weight gain. Polycystic ovary too causes weight gain, hence has to be ruled out by an ultrasound of abdomen. If the above causes are eliminated then you can join a weight trainer and a nutrition expert and follow their advice and lose weight under their guidance. Hope this helps. It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Avatar f tn Can allergy shots cause weight gain?? Since I have started the shots I have gained 4 pounds.
1835320 tn?1326270501 Certain medications like antidepressants cause weight gain. Polycystic ovary too causes weight gain, hence has to be ruled out by an ultrasound of abdomen. If the above causes are eliminated then you can join a weight trainer and a nutrition expert and follow their advice and lose weight under their guidance. Do discuss this with your doctor and get yourself examined. Take care!
Avatar n tn The pain was so bad one morning I went to the ER and the doctor there gave me medication for a kidney infection.... in the mix of the next few days I forgot to take my Zoloft and I was feeling a lot better. Mind you, I had just began taking Zoloft to begin with so it wasn't in my daily routine to continue taking it. A few days later, I took my Zoloft again and the pain came back. My family and I realized the cause. Long story short, my time taking Zoloft was short. Maybe two weeks?
Avatar f tn It could be gas, polycystic ovary, muscle pull, nerve impingement, kidney stone or even infection of the gut. Take Omeprazole empty stomach in morning and an antacid gel at bedtime. Refrain from smoking, alcohol, fuzzy drinks, caffeine, and spicy food. Walking around also helps clear gas. If it does not help, consult a doctor. Take care!
Avatar n tn Late night snacking and poor sleep too can cause weight gain. Polycystic ovary (in females) too causes weight gain, hence has to be ruled out by an ultrasound of abdomen. Certain medications like antidepressants cause weight gain. Do discuss this with your doctor and get yourself examined. Take care!
Avatar f tn i amnow on synthroid 150and have gained 90 lbs.i am annorexic. my starting weight was 90 lbs. if there is something i can do, please tell me. eating is not my problem i gained50lbs before my thyroid level started to go down...help!
2042830 tn?1333865567 Hello, From your symptoms of fatigue and tiredness, tingling sensations and weight gain, hypothyroidism should be ruled out. Symptoms of hypothyroidism are fatigue,depression,weight gain,cold intolerance,dry, coarse hair and skin,constipation ,muscle cramps,decreased concentration,vague aches and pains,menstrual disorders,palpitation and swelling of the legs. I feel that you should consult a physician and get yourself and your thyroid hormone levels evaluated.
Avatar n tn I have had a kidney stone and infection in the past. For the last two weeks I have had rt side back/flank tenderness and intermittent pain below ribs and in groin area. I went to the physician's assistant since my MD was out of town and she just told me to drink more water. I have been hydrating. I have waves of fatigue and nausea (not severe) and have been lethargic this entire time. I am concerned that I am not passing what I am consuming.
Avatar n tn I am writing to ask if weight gain after by-pass surgery is normal? My husband had four by-passes just five weeks ago and continues to gain fluid weight. Our doctor has him on 80 mg lasix a day and some of the weight is coming off but he is still swollen in his legs and lower abdomen. He is diabetic and on insulin (70/30 nuvlog). He also takes medicaiton for high blood pressure, gout, and cholesterol.